# SDR MASA200600881

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,913 hours, 5,101 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7378 ORD - FLAPS HALF SPEED STATUS MESSAGE.  MAINTENANCE RESET.  OP'S CHECK GOOD.
